# SDR K11A2023072000224

- Difficulty date: May 8, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 43,027 hours, 23,375 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Part time: 43,027 hours, 23,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER #17L CORRODED AROUND NUTPLATE HOLE BETWEEN B.S 740 AND 760.
